# SDR NOCA08906

- Difficulty date: June 18, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 31,575 hours, 9,717 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tpu
- Part number: ETPU30001
- Part serial: BX46641
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, M, R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HAD MULTIPLE COMPRESSOR STALLS ON INITIAL CLIMBOUT.  EGT PEAKED OUT AT 903 DEGREES.  AFTER PULLING BACK POWER LT ENGINE RAN 50 DEGREES HOTTER THAN RT ENGINE.  BOROSCOPED ENGINE FOUND HPC BLADES OUT OF LIMITS.  ENGINE SCHEDULED FOR REPLACEMENT 09-19-06.  HPC DAMAGED FOUND WITHIN LIMITS, EGT EXCEEDANCE AND COMPRESSOR STALL CAUSED BY TPU, REPLACED TPU, OPS NORMAL.
